Dang-Ngoc-Nghiem
On the classification of dynamical systems
Annales de l'I.H.P. Probabilités et statistiques, Tome 9 (1973) no. 4 , p. 397-425
Zbl 0278.58009 | MR 335755 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1973__9_4_397_0

Bibliographie

[1] L.K. Arnold, On σ-finite invariant measures. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 9, 1968, p. 85-97. MR 227362 | Zbl 0196.18402

[2] A. Brunel, Sur les mesures invariantes. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 5, 1966, p. 330-333. MR 207957 | Zbl 0147.31302

[3] A. Calderon, Sur les mesures invariantes. C. R. Acad. Sci. (Paris), t. 240, 1955, p. 1960-1962. MR 69257 | Zbl 0064.05102

[4] R.V. Chacon, A class of linear transformations. Proc. Amer. Math. Soc., t. 15, 1964, p. 560-564. MR 165071 | Zbl 0168.11702

[5] J. Dixmier, Les algèbres d'opérateurs dans l'espace hilbertien. Gauthier-Villars, 1969. Zbl 0175.43801

[6] J. Dixmier, Les C*-algèbres et leurs représentations. Gauthier-Villars, 1969. MR 246136 | Zbl 0174.18601

[7] Y.N. Dowker, On measurable transformations in finite measure spaces. Ann. of Math., t. 62 (2), 1955, p. 504-516. MR 72929 | Zbl 0065.28701

[8] H.A. Dye, On groups of measure preserving transformations I. Amer. J. Math., t. 81, 1959, p. 119-159. MR 131516 | Zbl 0087.11501

[9] H.A. Dye, On groups of measure preserving transformations II. Amer. J. Math., t. 85, 1963, p. 551-576. MR 158048 | Zbl 0191.42803

[10] A. Guichardet, Une caractérisation des algèbres de Von Neumann discrètes. Bull. Soc. Math. France, t. 89, 1961, p. 77-101. Numdam | MR 139020 | Zbl 0168.11302

[11] A.B. Hajian, On ergodic measure preserving transformations defined on an infinite measure space. Proc. Amer. Math. Soc., t. 16, 1965, p. 45-48. MR 169987 | Zbl 0136.03703

[12] A.B. Hajian, Y. Ito and S. Kakutani, Invariant measures and orbits of dissipative transformations. Advances in Math., t. 8, 1972, p. 52-65. MR 302860 | Zbl 0236.28010

[13] A.B. Hajian and S. Kakutani, Weakly wandering sets and invariant measures. Trans. Amer. Math. Soc., t. 110, 1964, p. 136-151. MR 154961 | Zbl 0122.29804

[14] A.B. Hajian and S. Kakutani, Transformations of σ-Type. To appear.

[15] P. Halmos, Lectures on ergodic theory. Math. Soc. of Japan, N. Y., Chelsea Publishing Co., 1956. MR 97489 | Zbl 0073.09302

[16] P. Halmos, Invariant measures. Ann. of Math., Ser. II, t. 48, 1947, p. 735-754. MR 21963 | Zbl 0029.35202

[17] E. Hopf, Theory of measure and invariant integrals. Trans. Amer. Math. Soc., 1932, p. 373-393. MR 1501643 | Zbl 0004.26001

[18] K. Jacobs, Invariant and non invariant measures. Lecture Notes in Math. (Springer-Verlag), n° 31, 1967, p. 118-135. MR 232912 | Zbl 0174.34501

[19] L.K. Jones and U. Krengel, On transformations without finite invariant measure. To appear. MR 340548 | Zbl 0286.28017

[20] S. Kakutani, Induced measure perserving transformations. Proc. Imp. Acad. Tokyo, t. 19, 1943, p. 635-641. MR 14222 | Zbl 0060.27406

[21] Y. Kawada, Uber die exitenz der invarianten Integrale. Jap. J. Math., t. 19, 1944, p. 81-95. MR 15044 | Zbl 0060.27304

[22] U. Krengel, Entropy of conservative transformations. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 7, 1967, p. 161-181. MR 218522 | Zbl 0183.19303

[23] W. Krieger, On the isomorphy problem for ergodic equivalence relations. Math. Zeitschr., t. 103, 1968, p. 78-84. MR 230878 | Zbl 0177.30902

[24] W. Krieger, On Non-singular Transformations of a measure space I. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 11, 1969, p. 83-97. MR 240279 | Zbl 0185.11901

[25] W. Krieger, On Non-singular Transformations of a measure space II. Z. Wahrscheinlichkeistheorie Verw. Geb., t. 11, 1969, p. 98-119. MR 240279 | Zbl 0185.11901

[26] W. Krieger, On constructing non-*isomorphic Hyperfinite factors of Type III. J. Funct. Analysis, t. 6, 1970, p. 97-109. MR 259624 | Zbl 0209.44601

[28] J. Neveu, Sur l'existence des mesures invariantes en théorie ergodique. C. R. Acad. Sci. (Paris), t. 260, 1965, p. 393-396. MR 192026 | Zbl 0127.09301

[29] J. Neveu, Existence of bounded inv. measures in ergodic theory. Proc. fifth Berkeley Sym. Math. Stat. Prob., University of California Press, Vol. II, Part 2, 1967, p. 461-472. MR 212161 | Zbl 0221.28008

[30] J. Neveu, Bases Mathématiques du Calcul des Probabilités. Masson, 1970. MR 272004 | Zbl 0203.49901

[31] J. Neveu, Atomes conditionnels d'espaces de Probabilité et Théorie de l'Information. Symposium on Probability Methods in Analysis. Lecture Notes in Math., Springer-Verlag, t. 31, 1967, p. 256-271. MR 220544 | Zbl 0171.17401

[32] D. Ornstein, On invariant measures. Publ. Amer. Math. Soc., t. 66, 1960. MR 146350 | Zbl 0154.30502

[33] S. Sakai, C*-Algebras and W*-algebras. Springer-Verlag, 1971. MR 442701 | Zbl 0219.46042

[34] E. Størmer, Automorphisms and equivalence in Von Neumann Algebras. To appear. MR 318910

[35] E. Størmer, Invariant measures and Von Neumann Algebras. To appear.

[36] L. Sucheston, On existence of finite invariant measures. Math. Z., t. 86, 1964, p. 327- 336. MR 190293 | Zbl 0128.11404

[37] M. Takesaki, Tomita's Theory of Modular Hilbert Algebras. Lecture Notes, n° 128, Springer-Verlag, Berlin, 1970. MR 270168 | Zbl 0193.42502

[38] M. Takesaki, The Theory of Operator Algebras. Univ. of California, Los Angeles, C. A., 1969-1970.